| taille du texte : S-M-L |
| impression | intranet

Blurred maximal cyclically monotone sets and bipotentials

type de publication      article dans une revue internationale avec comité de lecture
date de publication 2010
auteur(s) Buliga Marius; De Saxce Géry; Vallee Claude
journal (abréviation) Analysis and Applications (Anal Appl)
volume (numéro) 8 (4)
  
pages 323 – 336
résumé Let X be a reflexive Banach space and Y its dual. In this paper, we find necessary and sufficient conditions for the existence of a bipotential for a blurred maximal cyclically monotone set. Equivalently, we find a necessary and sufficient condition on ϕ ∈ Γ0(X) so that the differential inclusion can be put in the form y ∈ ∂b(·, y)(x), with b a bipotential.
mots clés Bipotentials, blurred cyclically monotone sets, differential inclusions
lien lien  
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).